I cannot give you an answer, but I hope I can point you in a direction for some tests you can order. Certainly you should talk to your gasteroenteroligist and perhaps see an endocrinologist.
We can get joint pains from prednisone-withdrawal. While we are on high dosages of prednisone, our body stops producing cortisol and our adrenal glands go to sleep (prednisone is synthetic cortisol). As we taper off of prednisone it is essential that we go slowly to wake up our adrenals so they resume producing cortisol. If they do not we get adrenal-fatigue, which is characterized by body aches, joint pain, and fatigue. You can see an endocrinologist doctor who can run some tests and help you reawaken your adrenals. Some try to reawaken their adrenals on their own by going temporarily back on pred at a low dose, and then slowly upping and dropping their dose and going back to zero more gradually. The adrenals produce cortisol in quantities equivalent of 7.5 to 10mgs of prednisone. And once you're on half that or less, and see-saw up and down in dose and go to zero it can sometimes awaken them.
Joint pains are one of the top two extra-intestinal complications of UC patients.
We can have joint pains as a second autoimmune condition (have RA), since UC is inflammation of the large intestine caused by our immune system, and joint pain is inflammation of the joints caused by the immune system. www.crohnscolitisfoundation.org/assets/pdfs/arthritiscomplications.pdf
We can get joint pains from a medication like remicade. Joint pains from remicade are much more common when we've developed antibodies to remicade, and our immune system is essentially blocking or attacking the remicade proteins within our bodies. You can certainly ask your gasteroenteroligist to order a remicade antibody blood test and assess that possibility.